Please use this identifier to cite or link to this item: https://oa.tib.eu/renate/handle/123456789/3072
Full metadata record
DC FieldValueLanguage
dc.rights.licenseThis document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.eng
dc.rights.licenseDieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.ger
dc.contributor.authorBarrenechea, Gabriel R.-
dc.contributor.authorJohn, Volker-
dc.contributor.authorKnobloch, Petr-
dc.date.accessioned2016-03-24T17:37:22Z-
dc.date.available2019-06-28T08:16:23Z-
dc.date.issued2014-
dc.identifier.urihttps://doi.org/10.34657/3208-
dc.identifier.urihttps://oa.tib.eu/renate/handle/123456789/3072
dc.description.abstractAlgebraic flux correction schemes are nonlinear discretizations of convection dominated problems. In this work, a scheme from this class is studied for a steady-state convection-diffusion equation in one dimension. It is proved that this scheme satisfies the discrete maximum principle. Also, as it is a nonlinear scheme, the solvability of the linear subproblems arising in a Picard iteration is studied, where positive and negative results are proved. Furthermore, the non-existence of solutions for the nonlinear scheme is proved by means of counterexamples. Therefore, a modification of the method, which ensures the existence of a solution, is proposed. A weak version of the discrete maximum principle is proved for this modified method.eng
dc.formatapplication/pdf-
dc.language.isoengeng
dc.publisherBerlin : Weierstraß-Institut für Angewandte Analysis und Stochastikeng
dc.relation.ispartofseriesPreprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1916, ISSN 2198-5855eng
dc.subjectFinite element methodeng
dc.subjectconvection-diffusion equationeng
dc.subjectalgebraic flux correctioneng
dc.subjectdiscrete maximum principleeng
dc.subjectfixed point iterationeng
dc.subjectsolvability of linear subproblemseng
dc.subjectsolvability of nonlinear problemeng
dc.subject.ddc510eng
dc.titleSome analytical results for an algebraic flux correction scheme for a steady convection-diffusion equation in 1Deng
dc.typeOthereng
dc.typeTexteng
dc.description.versionpublishedVersioneng
wgl.contributorWIASeng
wgl.subjectMathematikeng
wgl.typeSonstigeseng
dcterms.bibliographicCitation.journalTitlePreprint / Weierstraß-Institut für Angewandte Analysis und Stochastikeng
tib.accessRightsopenAccesseng
Appears in Collections:Mathematik

Files in This Item:
File SizeFormat 
787937630.pdf604,8 kBAdobe PDFView/Open
Show simple item record
Barrenechea, Gabriel R., Volker John and Petr Knobloch, 2014. Some analytical results for an algebraic flux correction scheme for a steady convection-diffusion equation in 1D. 2014. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Barrenechea, G. R., John, V. and Knobloch, P. (2014) “Some analytical results for an algebraic flux correction scheme for a steady convection-diffusion equation in 1D.” Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik.
Barrenechea G R, John V, Knobloch P. Some analytical results for an algebraic flux correction scheme for a steady convection-diffusion equation in 1D. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik; 2014.
Barrenechea, G. R., John, V., & Knobloch, P. (2014). Some analytical results for an algebraic flux correction scheme for a steady convection-diffusion equation in 1D (Version publishedVersion). Version publishedVersion. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik.
Barrenechea G R, John V, Knobloch P. Some analytical results for an algebraic flux correction scheme for a steady convection-diffusion equation in 1D. Published online 2014.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.